# SDR DHL2003368008

- Difficulty date: August 15, 2003
- Submitted: August 15, 2003
- Operation: Air carrier
- Aircraft: N368DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 207
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO BRAKES WOULD NOT ENGAGE ON APPROACH.  DEFERRED AUTO BRAKES IAW MEL 32-42-07. ASSIGNED CONTROL NR 13838.  PLACARD INSTALLED.  REF CI 13838 AUTOBRAKES WOULD NOT ENGAGE ON APPROACH.  PERFORMED OPS CHECK OF AUTOBRAKE SYS IAW 32-42-00.  SYS CKS OK.  DMI 13838 CLEARED.
